Re: Depo-Provera class action lawsuit


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Valerie on June 9, 2001:
In Reply to: Re: Depo-Provera class action lawsuit posted by valarie on June 7, 2001:
>>  >>  >>  Hi ladies. I thank each of you for you comments here. I had a depo shot after the birth of my third child almost 3 years ago. I bleed so bad for the first 6 months after 2 shots that i stopped them all together. Since then i have been tired all the time, cannot function at night. My sexual relationship with my husband has gone down the tubes, i could care less about sex, I have no interest. He thinks I am having an affair! I did not know what was happening to me until i read your comments here today. God it makes sense. that shot has really messed me up and I have been off of it for more than 2 years now and I am still affected by it. Is there anything we can do? Let me know
>>  >>  >>   Seemed to make sense to me.

>>  >>  >>   Since then, I had a ten day period, major spotting and felt like hell! 1st month. Second month nothing, exept weight gain. I have always been 110-112pounds. I work out constantly, 3-4 days a week. I was instantly 117 pounds. I thought, OK a few pounds will probably be good for me. Then my weight would change from 117 - 123, 124, 125, 126 IN A DAY!!!

>>  >>  >>   I felt pregnant!!! I have three kids and I know, trust me!! I went to the doctor and asked her, (a different one,) how my husband could have a vasectomy, I had this stupid shot and now I could be pregnant. That's when she told me the shot's side effects were screwing me up totally. She said she is a doctor and a female and she would NEVER get that #[email protected]$%# shot!!! He reason for the male doctor giving it to me was he basically has never been pregnant and dosen't understand how it feels.

>>  >>  >>   Needless to say I only had the one shot. That was in January 2001. It is now June 2001 and I have yet to have a normanl period, I weight 123, (unless I take the dieretics the doctor gave me to slow down the water gain every day) which I really don't like to take. I can fall asleep sitting up or a 7 every night. And sex? I don't think so!! Make no wonder they use this crap for birth control! Even if it didn't stop ovulation, you just don't want anything to do with sex!!

>>  >>  >>   I would love to know how long this weight crap continues?

>>  >>  >>   Anyone?

>>  >>  >>  Denise March

Holy Cow! I thought it was b/c I was getting older. I have been exercising with no results. I do fall asleep easily and my b/f is not happy with my lack of interst. I was told when I asked about the weight gain in the broure that it was b/c the shot made you hungrier. I figured I could watch by snacking on lo calorie thngs. Nope...didn't work. I gained easily 20 pounds and can not lose it to save my life. Now I see it is not just getting older.






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]